# SDR CA040412012

- Difficulty date: April 9, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,876 hours
- Engine: Pwa PT6A67D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 114800893
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, THE CREW WAS NOTIFIED THAT NR 3 WHEEL HAD SEPARATED FROM THE AIRCRAFT. THE BEARING HAD FAILED WHICH ALLOWED THE WHEEL ASSY TO PASS OVER THE RETENTION NUT AND SEPARATE.  DUE TO PAST ISSUES WITH BEARING FAILURES, A GREASE ANALYSIS HAS BEEN CONDUCTED SINCE MARCH 19, 2004 DUE TO ON GOING ISSUES WITH AEROSHELL 22 AND 5 WHEEL BEARING GREASE. OUR TEST INDICATED THAT A SWITCH TO MOBIL SHC100 IS IN ORDER AND THE FLEET WILL BE SWITCHED OVER EXPEDIOUSLY.
